My family doctor perscribed me the pill (diane) when I was 14 because I had intense flow during my periods. I got off it only a few months ago and in those first months my periods were always regular, always appeared on the same day. However, this month it's been a couple of days since it should have appeared and nothing. Also, I'm starting to experience PMS each month, which didn't use to happen while I was on the pill. I'm currently taking Sertraline for depression - think this could be related? I've been taking that antidepressant for over a year now, due to a bad depression I had in 08. I usually use tampons and I was kinda worried for a while that I could have forgotten one in there but I disregarded that cuz I figure if I had, I'd be doubled over in pain by now (if leaving a bit of the plastic there is uncomfortable like hell, I wonder what a whole tampon feels like...)
Also, I read in the leaflet that comes with the pill that it's unadvisable for people with cancer historial in the family to take the pill. I took it for eight years and my mom died of cancer when I was a child - do you think it could have been bad for me? Not that I have noticed anything out of ordinary with my breasts or period besides what I told you. Also, could you point me out some vitamins that can help you with PMS during that week? It doesn't have to be something strong since I'm on Sertraline too. Just, somedays I feel like crawling up the walls or just drown myself. I hate this =_=
Thanks in advance for any help!